# SDR ASAA12511514

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,383 hours, 5,267 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

WITH APU OPERATING AND ONE OR BOTH PACKS OPERATING FROM APU BLEED SOURCE, LOUD BANGING IS HEARD THROUHOUT ACFT AND IS ACCOMPANIED BY APU EGT FLUCTUATIONS OF 200 DEGREES PLUS OR MINUS.  FLUCTUATION AND BANGING ARE NOT EXPERIENCED WITH APU POWERING ELECTRIC ONLY.  APU AUTO SHUTDOWN AFTER SEVERAL MINUTES.  ACFT GROUNDED.  PERFORMED TASK 40-94-22-000-801, PAGES 1, 3.  LOW OIL PRESSURE SWITCH REMOVAL.  PERFORMED TASK 49-94-22-400-801 LOW OIL PRESSURE SWITCH INSTALLATION PAGES 1, 4.  RAN APU 3 DIFFERENT TIMES AT ABOUT 10 MINUTES A PIECE WITH APU BLEED ON AND BOTH PACKS OPERATING, NO LOUD BANGING WAS HEARD. NO LEAKS NOTED.
